Author Topic: Ativan Help  (Read 79 times)

[Buddie]

Ativan Help
« on: November 15, 2019, 06:52:34 pm »
I took .5mg Ativan for almost a month every 3-5 days and then everyday for about 1.5 months. At that time i think I hit tolerance as I was getting the most intense bouts of anxiety, insane stomachaches and dizziness. I began my taper and without knowing Iíve made a 30% cut down to .35mg in about  2 weeks. I am completely debilitated. I yell at my family the entire day without any control over myself, my anxiety is through the roof and negative thoughts and talks  are completely through the roof among many other things such as almost no memory of anything and acting completely delusional rolling around on the floor. Also the Ativan is hitting me different every time I take it and itís usually an adverse reaction. Most of the time it overly sedates me for a couple of hours then itís back to high anxiety and anger. Some days I wake up with my body and face are completely numb.

I have no clue what to do. I really donít want to up dose unless it is highly recommended, maybe holding for a bit can be a good idea or should I just keep making micro cuts? Iím so close to being admitted to the hospital or just calling it quits. The negative thoughts are completely overwhelming and started with the Ativan
« Last Edit: November 16, 2019, 03:14:54 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Ativan Help
« Reply #1 on: November 16, 2019, 02:55:54 pm »
Hi [...]
Iím sorry you feel this way, but know that you arenít alone.  I had a very similar experience a year ago, and there are many whoíve gone through this.  I would recommend stabilizing you dosage and take 3 even doses a day.  In my opinion you should hold everything stable for a while until symptoms subside.  You WILL get better but it can take a while of stable holding, takes patience.  Lots of good resources on here.

Hang in there!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Ativan Help
« Reply #2 on: November 16, 2019, 03:29:33 pm »
I agree with holding for a while.  But some people do go back up to the dose where their symptoms were better and it works. It's hard to say if that would work for you. But when you do start tapering again you might to a liquid microtaper.  When I microtapered I cut 0.002 mg a day most of the taper and right at the end slowed to 0.001 mg cut a day. 

How to liquid microtaper:  http://benzo.alwaysdata.net/titration/titrationHelp.htm?help=Readme+First ::)

Also if you look in Support Groups there's an Ativan support group. They'll love your name because there was talk of changing the name of the group to Ativan Haters.
« Last Edit: November 16, 2019, 03:36:26 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Ativan Help
« Reply #3 on: November 16, 2019, 03:49:00 pm »
I also do a liquid microtaper.  Iíve been going down at a rate of 0.0015 mg a day, trying to ramp to 0.002.  I highly recommend it as a way to taper and minimize symptoms
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.